# SDR SWIA2023042600009

- Difficulty date: April 17, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHEAR PANEL REPLACEMENT FOUND R/H BEAM (PART # 170-65669-004) FROM FR.86-89 TO HAVE CORROSION FORWARD OF FRAME 87.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED RH BEAM FROM 86-89. REF SRM 51-40-08 SEE CONTINUATION FOR DETAILS. THIS REPAIR DOES NOT EFFECT THE WEIGHT AND BALLANCE OF THE AIRCRAFT.
